| Catalog Number |
305196 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: it was reported there was particulates observed inside the needle caps.To aid in the investigation, four samples and five photos were received for evaluation by our quality team.Three samples came in opened packaging blisters and one sample came in a sealed packaging blister.A visual inspection was performed.One sample has a loose particle of epoxy, two samples have an epoxy drip over on the needle hub and one sample has an embedded dark colored speck in the needle hub.The five photos provided show the samples received.No other defects or imperfections were observed.The epoxy condition occurs if there is a jam at the cannulator.The embedded degraded resin in the component typically occurs at the startup or intermittently during the injection molding process.The degraded resin can break loose and be molded into components.A device history record review was completed for provided material number 305196, lot 4270137.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.The samples will be shown to associates for awareness.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation with the returned sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Material: 305196.Batch#: 4270137.Verbatim: rcc received a complaint via email.I work on the xxxx.I am reaching out to you because our team recently received a shipment of precisionglide needles (item 305196, batch 4270137) which have failed incoming quality inspection due to the presence of particulates observed inside the needle caps within the unopened packaging.During investigation sample analysis on 17 march 2025."one sample has a loose particle of epoxy,".